# SDR HALA2011080100347

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 32,059 hours, 6,052 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 4077880908
- Part serial: 31053492
- Condition: Inoperative
- Location: Left
- Part time: 27,943 hours, 5,336 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -  CAPT'S. CDU (LT) NO EXECUTE LIGHT ON EXECUTION.  REPLACED CAPT'S. (LT) CDU IAW AMM 34-61-02. SECURITY AND CDU TEST OK. GND CK. GOOD. OK FOR SVC.
